Advertisement

Theoretical and Mathematical Physics

, Volume 80, Issue 2, pp 848–856 | Cite as

p-Adic quantum mechanics for p=2

  • E. I. Zelenov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. S. Vladimirov and I. V. Volovich, Commun. Math. Phys.,123, 445 (1989).Google Scholar
  2. 2.
    V. S. Vladimirov and I. V. Volovich, Dokl. Akad. Nauk SSSR,302, 320 (1988).Google Scholar
  3. 3.
    V. S. Vladimirov, Usp. Mat. Nauk,93, 17 (1988).Google Scholar
  4. 4.
    V. S. Vladimirov and I. V. Volovich, Phys. Lett. B,211, 513 (1988).Google Scholar
  5. 5.
    Z. I. Borevich and I. R. Shafarevich, Number Theory [in Russian], Nauka, Moscow (1985).Google Scholar
  6. 6.
    I. M. Gel'fand, M. I. Graev, and I. I. Pyatietskii-Shapiro, The Theory of Representations and Automorphic Functions [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • E. I. Zelenov

There are no affiliations available

Personalised recommendations